Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Unique continuation on the boundary
for Dini domains


Authors: Igor Kukavica and Kaj Nyström
Journal: Proc. Amer. Math. Soc. 126 (1998), 441-446
MSC (1991): Primary 31B05
MathSciNet review: 1415331
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the normal derivative of a harmonic function which vanishes on an open subset of the boundary of a Dini domain cannot vanish on a subset of positive surface measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31B05

Retrieve articles in all journals with MSC (1991): 31B05


Additional Information

Igor Kukavica
Affiliation: Department of Mathematics, The University of Chicago, Chicago, Illinois 60637
Address at time of publication: Department of Mathematics, University of Southern California, Los Angeles, California 90089
Email: kukavica@cs.uchicago.edu

Kaj Nyström
Affiliation: Department of Mathematics, The University of Chicago, Chicago, Illinois 60637
Email: kaj@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04065-9
PII: S 0002-9939(98)04065-9
Received by editor(s): May 13, 1996
Received by editor(s) in revised form: July 30, 1996
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1998 American Mathematical Society